# SDR DALA2025021001015

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800472) AFT CARGO L/H TRANSITION ATTACH FITTING HAS MULTIPLE AREAS OF CORROSION FROM BS 767 TO SPLICE BETWEEN BS 727G & 727F. REMOVED AND REPLACE AFT CARGO L/H TRANSITION PANEL ASY FROM BS 767 TO SPLICE BETWEEN BS 727G & 727F IAW B 737 SRM 53-00-53-2R AND B 737 SRM 51-40-02.
